# SDR 08FDEA03641

- Difficulty date: August 28, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 33,240 hours, 14,562 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Pressure Switch
- Part number: BSG0015505
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YELLOW HYD PUMP FAILED AT FLAP RETRACTION.  PERFORMED NR 2 ENGINE RAN,VERIFIED YELLOW HYD SYS PRESSURE IS 2900 PSI ON ECAM, YELLOW SYS LOW PRESS LIGHT  FLICKER MOMENTARILY DURING FLAPS EXTENSION AND RETRACTION, NEED PRESS SWITCH CPN 0030767, MPN BSG0001-5505 NIL IN SFS STORE.  ACN RELEASED FOR SERVICE PER MEL/CDL: 29-34-01-B CATEGORY: C EXPIRATION: 07SEP08 "MEL 29-34-01-B: ENG 2 HYD PUMP LOW PRESSURE LIGHT(S) INOP.  MONITOR ECAM HYD PWR PAGE FOR LOW PRESSURE WARNINGS.  REFER TO MEL 29-34-01-B FOR (O) PROCEDURE TO VERIFY CORRECT PUMP OPERATION PRIOR TO DEPARTURE." C/0372261.  REMOVED AND REPLACED Y SYS ENG PUMP SW (6GD) PER AMM 29-13-62-4.  PERFORMED ENG RUN PER JRH, NO HYD LEAK FOUND, TEST NORMAL.  HYDRAULIC IND 3000 PSI.
